On the backward heat equation

Djang Djinh Ang; Dang Dinh Hai

Annales Polonici Mathematici (1991)

  • Volume: 52, Issue: 3, page 239-242
  • ISSN: 0066-2216

How to cite

top

Djang Djinh Ang, and Dang Dinh Hai. "On the backward heat equation." Annales Polonici Mathematici 52.3 (1991): 239-242. <http://eudml.org/doc/263443>.

@article{DjangDjinhAng1991,
author = {Djang Djinh Ang, Dang Dinh Hai},
journal = {Annales Polonici Mathematici},
keywords = {backward heat equation; eigenfunction expansion; error estimates},
language = {eng},
number = {3},
pages = {239-242},
title = {On the backward heat equation},
url = {http://eudml.org/doc/263443},
volume = {52},
year = {1991},
}

TY - JOUR
AU - Djang Djinh Ang
AU - Dang Dinh Hai
TI - On the backward heat equation
JO - Annales Polonici Mathematici
PY - 1991
VL - 52
IS - 3
SP - 239
EP - 242
LA - eng
KW - backward heat equation; eigenfunction expansion; error estimates
UR - http://eudml.org/doc/263443
ER -

NotesEmbed ?

top

You must be logged in to post comments.